# SDR FDEA201708072135

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR FWD JAMB LOWER WEB BOX AT STA 1250.75-STA 1256.75, L-26L-L-27L.  FOUND CRACKED.  REPAIRED AS PER SRM 53-40-15-2R FIG 201 REPAIR 3. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
